# SDR FDEA202103180690

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Fuel
- Part time: 11,381 hours, 4,297 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE , FUELING PANEL 521 QB , WEB IS CRACKED  REPAIRED WEB  BEHIND 521 QB IAW B767 SRM 57-41-13-2R , B767 SRM 51-20-01 AND B767 AMM 52-49-  04-4
